Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS San Angelo, TX

May 8, 2019Nolan County, Taylor County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 8, 2019, 12:00 AM CDT for Nolan County, Taylor County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2019, 12:00 AM CDT (05:00 UTC)
Expired
May 8, 2019, 12:45 AM CDT
In force
45 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Nolan County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 10:58 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1360 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

160 
WUUS54 KSJT 080500
SVRSJT
TXC353-441-080545-
/O.NEW.KSJT.SV.W.0113.190508T0500Z-190508T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
1200 AM CDT Wed May 8 2019

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nolan County in west central Texas...
  Taylor County in west central Texas...

* Until 1245 AM CDT.

* At 1200 AM CDT, a severe thunderstorm was located near Coronados
  Camp, or 20 miles southwest of Abilene, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Merkel and View around 1210 AM CDT.
  Wylie, Tye, Dyess Afb and Caps around 1215 AM CDT.
  Abilene around 1235 AM CDT.

Other locations impacted by this severe thunderstorm include Impact,
Lake Abilene, Camp Tonkawa, Shep, Camp Butman, Kirby Lake and Ovalo.

This includes Interstate 20 between Mile Markers 258 and 287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 10019 3252 10020 3252 9970 3214 9970
TIME...MOT...LOC 0500Z 231DEG 48KT 3232 10005 

HAIL...0.88IN
WIND...70MPH
 
$$

Woodward
1 follow-up statement
598 
WWUS54 KSJT 080529
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
1229 AM CDT Wed May 8 2019

TXC353-080539-
/O.CAN.KSJT.SV.W.0113.000000T0000Z-190508T0545Z/
Nolan TX-
1229 AM CDT Wed May 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOLAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3211 10012 3252 10013 3252 9970 3214 9970
TIME...MOT...LOC 0529Z 231DEG 48KT 3255 9971 

$$

TXC441-080545-
/O.CON.KSJT.SV.W.0113.000000T0000Z-190508T0545Z/
Taylor TX-
1229 AM CDT Wed May 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR TAYLOR COUNTY...

At 1229 AM CDT, a severe thunderstorm was located near Hamby, or 7
miles north of Abilene, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
Taylor County, including the following locations... Impact, Lake
Abilene, Camp Tonkawa, Shep, Camp Butman, Kirby Lake and Ovalo.

This includes Interstate 20 between Mile Markers 262 and 287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3211 10012 3252 10013 3252 9970 3214 9970
TIME...MOT...LOC 0529Z 231DEG 48KT 3255 9971 

HAIL...0.88IN
WIND...60MPH
 
$$

Woodward

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:27 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, May 7, 6:27 PM CDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
627 PM CDT Tue May 7 2019

.AVIATION...
/00Z TAFS/

Decided to keep the TAF package in line with the 18z TAF package.
Still expecting thunderstorms to move across the area and bring
VCTS/TSRA to all sites through the morning hours. Additional
amendments with the inclusion of TEMPO groups may need to be
inserted once the line of thunderstorms develop and we can get an
accurate forward speed and ETA at the TAF sites. Expect poor
visibilities and very strong and erratic winds around the storms.
As the line of storm passes, expect improving weather conditions
with just some lingering MVFR CIGs through the rest of the
morning. By 15z, all TAF sites should see a return to VFR
conditions.

&&

.PREV DISCUSSION... /issued 250 PM CDT Tue May 7 2019/

SHORT TERM...
(Tonight and Wednesday)

..Severe Thunderstorms Possible Tonight and Wednesday Morning...

Early this afternoon, an upper low pressure system moving east over
Arizona is indicated on water vapor satellite imagery. Meanwhile, at
the surface a dry-line stretches along or just east of the eastern
New Mexico/Texas Panhandle border and south into the Trans-Pecos
region, with dewpoints in the mid to upper 60s across West Central
Texas. Visible satellite shows clouds partially clearing across the
region, and SB CAPE is already 2500-3000 J/KG and ML CAPE is 1500-
2000 J/KG. Storms are already firing along the dry-line in the
northern Texas Panhandle and down in the Trans-Pecos region.

The low will weaken into an open trough later today into this
evening as it moves into New Mexico, with broad-scale lift
increasing as it approaches, resulting in increasing storms
developing along and ahead of the dry-line. With NAM12 showing ML
CAPEs late this afternoon and evening potentially exceeding 3000
J/KG, 0-6 km bulk shear increasing to 45-50 KT, and 0-1 km bulk
shear increasing to 15-20 KT, any cells that develop through the
evening hours will have a good possibility of being supercells with
the potential to produce large hail (and potentially very large hail
west of a Haskell to Sonora line), damaging winds and a few
tornadoes. A some of the hi-res models show a few discrete cells
(potentially supercells) developing over the western Big Country,
western Concho Valley and Northern Edwards Plateau this evening.
After midnight, a line of strong to severe thunderstorms is then
expected to develop along the dry-line and move from northwest to
southeast (along with the dry-line) across the forecast area through
Wednesday morning, with the main hazards from this squall line being
damaging winds and large hail, although an embedded tornado cannot
be ruled out. SPC has areas west of a Throckmorton to Mertzon line
in an Enhanced Risk of severe weather, while areas to the east but
west of a Brownwood to Sonora line are in a Slight Risk, and
everywhere else in a Marginal Risk through sunrise Wednesday. After
sunrise Wednesday, the Slight Risk area transitions to locations
east of a Haskell to Ballinger to Sonora line as the squall line
continues to move east. There's also a slight risk of flash flooding
through Wednesday morning, mainly in the Big Country, as 1-2 inches
of rain could fall onto already saturated soils.

Storms should be exiting the region completely by early afternoon
Wednesday, with sunny skies emerging behind the dry-line. Highs
Wednesday are forecast to be in the mid to upper 80s.

LONG TERM...
(Wednesday Night through Tuesday)

An overall unsettled pattern is indicated late this week through the
weekend, and into the first part of next week. An upper trough will
be over the southwestern part of the CONUS, with west to southwest
flow aloft over our area. A closed low is progged to develop off the
southern California coast by this weekend, and eventually move into
the Arizona/New Mexico vicinity early next week. The GFS and ECMWF
have overall similarity, but differ with eventual track of the upper
low. With this pattern, our area will have varying chances for
showers/thunderstorms.

A fairly strong cold front for this time of year is expected to move
south across the northern part of our area late Wednesday night, and
across the rest of our area Thursday morning. Temperatures will be
10-18 degrees cooler for highs on Thursday, with somewhat breezy
north winds. The cool airmass is expected to linger across our area
into the weekend, with daytime temperatures well-below normal for
the second week in May.

Carrying 20-40 PoP for showers and thunderstorms Thursday across the
southern third of our area, where some instability will be present
with the arrival of the cold front.

Rain chances expand back to the north Thursday night and Friday,
when showers and a few elevated thunderstorms will be possible with
a disturbance aloft moving into the area.

With the possibility of an embedded disturbance or two in the flow
aloft affecting our area in an overrunning type of setup during the
weekend, the possibility of showers/isolated thunderstorms
remains in the forecast. With increased uncertainty in the
details, keeping PoPs mostly limited to chance Friday
night/Saturday and slight chance Saturday night/Sunday.

Rain chances to continue into the first part of next week, with the
approach of the aforementioned upper low into what is progged to
be an unstable airmass.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 81  65  84  56 /  20  80  40   0
San Angelo 	 82  65  86  58 /  30  80  30   0
Junction 	 81  68  87  62 /  30  50  60   5
Brownwood 	 80  65  84  60 /  20  60  70  10
Sweetwater 	 81  64  83  54 /  20  80  10   0
Ozona      	 81  64  85  59 /  30  70  20   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99/40
Hazardous weather outlook, May 7, 2:35 PM CDT, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
235 PM CDT Tue May 7 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-081945-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
235 PM CDT Tue May 7 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible across West Central Texas
this evening into the overnight hours. Large to very large hail,
damaging winds and a few tornadoes are possible. The greatest
threat of very large hail will be west of a Haskell to Sonora
line and the greatest damaging wind threat will be west of a
Menard to Brownwood line.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Severe thunderstorms will be possible Wednesday morning generally
east of a Haskell to Ballinger to Sonora line. The main hazards
will be large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed at some point tonight or
Wednesday morning.

In the hours before

Special weather statement, May 7, 10:33 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1033 PM CDT Tue May 7 2019

TXZ054-064-065-080415-
Nolan TX-Coke TX-Sterling TX-
1033 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COKE...NORTHERN
STERLING AND SOUTHWESTERN NOLAN COUNTIES UNTIL 1115 PM CDT...

At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Silver to Sterling City.
Movement was northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Silver around 1105 PM CDT.
  E.V. Spence Reservoir Near Paint Creek Recreation Area around 1110
  PM CDT.
  Sanco around 1115 PM CDT.

Other locations impacted by these storms include The Intersection Of
Highway 158 And Ranch Road 2059.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3209 10104 3209 10066 3233 10067 3236 10061
      3198 10039 3171 10119
TIME...MOT...LOC 0333Z 242DEG 36KT 3212 10086 3184 10098

Woodward
Special weather statement, May 7, 10:34 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1034 PM CDT Tue May 7 2019

TXZ076-080400-
Crockett TX-
1034 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CROCKETT COUNTY
UNTIL 1100 PM CDT...

At 1034 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Pandale, or 30 miles south of Sheffield, moving
northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of south central
Crockett County, including the following locations... The
Intersection Of Ranch Road 2083 And Highway 405.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.

LAT...LON 3029 10176 3033 10174 3034 10171 3034 10166
      3037 10168 3053 10143 3035 10126 3028 10140
TIME...MOT...LOC 0334Z 244DEG 33KT 3027 10166

mkd
Special weather statement, May 7, 11:40 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1140 PM CDT Tue May 7 2019

TXZ076>078-080530-
Schleicher TX-Crockett TX-Sutton TX-
1140 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEICHER...
SOUTHEASTERN CROCKETT AND NORTHWESTERN SUTTON COUNTIES UNTIL 1230 AM
CDT...

At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Ozona, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Schleicher, southeastern Crockett and northwestern Sutton Counties,
including the following locations... The Intersection Of Us-
190 And Ranch Road 1828, I-10 Near The Crockett-
Sutton County Line, The Intersection Of I-
10 And Ranch Road 1989 and The Intersection Of Highway 163 And Ranch
Road 1973.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.

LAT...LON 3030 10139 3043 10148 3093 10081 3046 10049
TIME...MOT...LOC 0439Z 240DEG 41KT 3056 10100

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:46 PM CDTSevere Thunderstorm WarningSJTCrockett44 min
May 7, 10:02 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green43 min
May 7, 10:33 PM CDTSpecial Weather StatementSJTSterling42 min
May 7, 10:34 PM CDTSpecial Weather StatementSJTCrockett26 min
May 7, 10:42 PM CDTSevere Thunderstorm WarningSJTCrockett63 min
May 7, 10:43 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green47 min
May 7, 10:48 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan42 min
May 7, 11:22 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan, Taylor38 min
May 7, 11:36 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor39 min
May 7, 11:40 PM CDTSpecial Weather StatementSJTCrockett50 min
May 8, 12:02 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton43 min
May 8, 12:41 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton49 min
May 8, 12:45 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 8, 12:58 AM CDTSpecial Weather StatementSJTShackelford47 min
May 8, 1:21 AM CDTAreal Flood AdvisorySJTCallahan, Taylor114 min
May 8, 1:23 AM CDTTornado WarningSJTSutton37 min
May 8, 1:25 AM CDTAreal Flood AdvisorySJTSchleicher, Sutton2 hr
May 8, 1:38 AM CDTSpecial Weather StatementSJTCallahan52 min
May 8, 1:52 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton38 min
May 8, 1:58 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford47 min
May 8, 2:11 AM CDTSpecial Weather StatementSJTMenard49 min
May 8, 2:20 AM CDTTornado WarningSJTKimble, Menard25 min
May 8, 2:31 AM CDTAreal Flood AdvisorySJTConcho, Kimble, McCulloch, Mason, Menard3 hr
May 8, 2:35 AM CDTSpecial Weather StatementSJTCallahan40 min
May 8, 2:38 AM CDTTornado WarningSJTMenard22 min
May 8, 2:51 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 8, 3:15 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba45 min
May 8, 3:23 AM CDTSpecial Weather StatementSJTMason37 min
May 8, 3:41 AM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 8, 3:49 AM CDTSpecial Weather StatementSJTIrion41 min
May 8, 3:59 AM CDTSpecial Weather StatementSJTSan Saba46 min
May 8, 4:16 AM CDTSpecial Weather StatementSJTNolan44 min
May 8, 4:19 AM CDTSpecial Weather StatementSJTFisher41 min
May 8, 4:21 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green39 min
May 8, 4:24 AM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 8, 4:35 AM CDTSevere Thunderstorm WarningSJTNolan40 min
May 8, 4:38 AM CDTSevere Thunderstorm WarningSJTIrion, Tom Green37 min
May 8, 4:47 AM CDTSpecial Weather StatementSJTHaskell43 min
May 8, 4:57 AM CDTAreal Flood AdvisorySJTFisher, Haskell, Jones, Nolan, Taylor3 hr
May 8, 4:58 AM CDTSevere Thunderstorm WarningSJTNolan, Taylor47 min
May 8, 5:08 AM CDTSpecial Weather StatementSJTFisher52 min
May 8, 5:11 AM CDTSpecial Weather StatementSJTConcho49 min
May 8, 5:18 AM CDTSpecial Weather StatementSJTJones42 min
May 8, 5:26 AM CDTSpecial Weather StatementSJTMenard49 min
May 8, 5:32 AM CDTSpecial Weather StatementSJTJones43 min
May 8, 5:38 AM CDTTornado WarningSJTMenard, Schleicher37 min
May 8, 5:39 AM CDTSpecial Weather StatementSJTThrockmorton51 min
May 8, 5:40 AM CDTAreal Flood AdvisorySJTConcho, Runnels3 hr
May 8, 5:48 AM CDTAreal Flood AdvisorySJTShackelford, Throckmorton3 hr
May 8, 5:52 AM CDTFlash Flood WarningSJTIrion, Tom Green113 min
May 8, 6:02 AM CDTFlash Flood WarningSJTIrion118 min
May 8, 6:04 AM CDTTornado WarningSJTMenard26 min
May 8, 6:14 AM CDTFlash Flood WarningSJTFisher, Jones, Nolan, Shackelford, Taylor3 hr
May 8, 6:20 AM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman3 hr
May 8, 6:20 AM CDTSpecial Weather StatementSJTMenard40 min
May 8, 6:30 AM CDTSevere Thunderstorm WarningSJTKimble, Menard31 min
May 8, 6:40 AM CDTSpecial Weather StatementSJTMcCulloch50 min
May 8, 6:59 AM CDTAreal Flood AdvisorySJTMcCulloch, Mason, Menard, San Saba3 hr
May 8, 7:00 AM CDTSpecial Weather StatementSJTConcho, McCulloch, Mason, Menard, Schleicher, Tom Green45 min
May 8, 7:18 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch20 min
May 8, 7:48 AM CDTSpecial Weather StatementSJTConcho, McCulloch42 min
May 8, 7:52 AM CDTAreal Flood WarningSJTIrion, Tom Green3 hr
May 8, 8:08 AM CDTRiver Flood WarningSJTSan Saba54 hr
May 8, 8:23 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba52 min
May 8, 8:29 AM CDTFlash Flood WarningSJTConcho, McCulloch, Menard3 hr
May 8, 9:07 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba38 min
May 8, 9:40 AM CDTSpecial Weather StatementSJTSan Saba50 min
May 8, 9:46 AM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 8, 9:52 AM CDTSpecial Weather StatementSJTSan Saba23 min
May 8, 10:13 AM CDTSpecial Weather StatementSJTSan Saba47 min
May 8, 11:28 AM CDTAreal Flood WarningSJTConcho, McCulloch, Menard3 hr
May 8, 11:32 AM CDTAreal Flood WarningSJTIrion3 hr
May 8, 1:29 PM CDTRiver Flood WarningSJTMenard15 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.